# SDR ARWA0010805

- Difficulty date: August 13, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61F
- Aircraft serial: 46159
- Aircraft time: 51,084 hours, 26,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE:FOUND 2 INCH CRACK AT STATION 940 STRINGER 23R.REPAIRED IAW EO DRAWING NR AS11300 DATED 08/09/01
